MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; INTRO-FLEX INTRODUCER 8.5F

Centurion Medical Products, LP CENTURION; INTRO-FLEX INTRODUCER 8.5F
Catalog Number I300F85
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that introflex introducer set was defective as one way valve was not functional and fluid (iv & blood) was leaking out.
 
Additional Manufacturer Narrative
The customer reported finding the one way valve was not functional and fluid was leaking out; no medical intervention, serious injury, or follow-up care has been reported, and the procedure was able to be completed, but had to take new pcs to complete the procedure.A sample was received and evaluated, including forward pressure air ingress, freedom from leakage (valve), valve leakage (functionality) - 4f catheter, and valve leakage (functionality) - 8f catheter; finished good production records, incoming inspection records, the bom, and trending were reviewed.Based on the complaint details, sample evaluation, and investigation, the issue was confirmed because the sample failed the valve leakage (functionality) - 4f catheter test and passed the other testing completed.The cause was cannot determine cause w/received sample; the complaint was provided to the vendor for further evaluation and the issue will continue to be monitored by centurion's complaint system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
INTRO-FLEX INTRODUCER 8.5F
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
medline industries, lp
northfield, IL 60093--275
MDR Report Key50884034
Report Number1824619-2026-00098
Device Sequence Number9799606
Product Code OFD
UDI-Device Identifier10653160248538
UDI-Public10653160248538
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberI300F85
Device Lot Number2024051690
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown